Vol. 106, No. 2, 1983

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Ampleness in complex homogeneous spaces and a second Lefschetz theorem

Norman Joseph Goldstein

Vol. 106 (1983), No. 2, 271–291
Abstract

This paper investigates how ampleness of the normal bundle of a smooth subvariety Y of a complex homogeneous space Z = G∕H influences the intersection of Y with other subvarieties of Z.

Mathematical Subject Classification 2000
Primary: 32M10
Secondary: 14D05, 14M17
Milestones
Received: 2 July 1981
Published: 1 June 1983
Authors
Norman Joseph Goldstein